Alert archive / Illinois / Severe Thunderstorm Warnings in 2026

Severe Thunderstorm Warning 32, NWS Lincoln, IL

March 3, 2026Christian County, Macon County, Sangamon County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 3, 2026, 5:41 PM CST for Christian County, Macon County, Sangamon County, Illinois. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 3, 2026, 5:41 PM CST (23:41 UTC)
Expired
Mar 3, 2026, 6:00 PM CST
In force
19 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Christian County, IL, Macon County, IL, Sangamon County, IL

The radar

The Lincoln radar (KILX), 48 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2026-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2026-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
494 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

907 
WUUS53 KILX 032341
SVRILX
ILC021-115-167-040000-
/O.NEW.KILX.SV.W.0032.260303T2341Z-260304T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
541 PM CST Tue Mar 3 2026

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northeastern Christian County in central Illinois...
  Eastern Sangamon County in central Illinois...
  Southwestern Macon County in central Illinois...

* Until 600 PM CST.

* At 539 PM CST, a severe thunderstorm was located near Mount Auburn,
  or 13 miles north of Taylorville, moving east at 50 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Blue Mound around 545 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3970 8934 3980 8931 3981 8902 3964 8908
TIME...MOT...LOC 2339Z 275DEG 45KT 3973 8923 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

37
2 follow-up statements
456 
WWUS53 KILX 032349
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
549 PM CST Tue Mar 3 2026

ILC167-032359-
/O.CAN.KILX.SV.W.0032.000000T0000Z-260304T0000Z/
Sangamon-
549 PM CST Tue Mar 3 2026

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN SANGAMON COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

&&

LAT...LON 3970 8933 3976 8928 3981 8902 3964 8908
TIME...MOT...LOC 2349Z 275DEG 45KT 3972 8906 

$$

ILC021-115-040000-
/O.CON.KILX.SV.W.0032.000000T0000Z-260304T0000Z/
Christian-Macon-
549 PM CST Tue Mar 3 2026

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CST
FOR NORTHEASTERN CHRISTIAN AND SOUTHWESTERN MACON COUNTIES...

At 549 PM CST, a severe thunderstorm was located near Blue Mound, or
11 miles southwest of Decatur, moving east at 50 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

This severe thunderstorm will remain over mainly rural areas of
northeastern Christian and southwestern Macon Counties, including the
following locations... Boody.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3970 8933 3976 8928 3981 8902 3964 8908
TIME...MOT...LOC 2349Z 275DEG 45KT 3972 8906 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

37
819 
WWUS53 KILX 032358
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
558 PM CST Tue Mar 3 2026

ILC021-115-040008-
/O.EXP.KILX.SV.W.0032.000000T0000Z-260304T0000Z/
Christian-Macon-
558 PM CST Tue Mar 3 2026

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHRISTIAN AND
SOUTHWESTERN MACON COUNTIES WILL EXPIRE AT 600 PM CST...

The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.

&&

LAT...LON 3970 8933 3976 8928 3981 8902 3964 8908
TIME...MOT...LOC 2358Z 275DEG 45KT 3971 8897 

$$

37

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 5:25 PM CST, 16 minutes earlier. Its key messages:

  • Beneficial rainfall chances continue this week. Through Thursday morning, the best chance for additional rainfall over 2" is near and south of a Shelbyville to Paris line (60-70% chance). Rainfall amounts are expected to be lighter (less than 0.5") near and north of the I-74 corridor.
  • There is a Marginal Risk (level 1 of 5) for severe storms southwest of Jacksonville tonight and south of the I-70 corridor on Wednesday. The main concern is large hail, but isolated strong winds could also occur. There could be another chance for severe storms late Friday.
  • A warming trend is expected this week, with temperatures reaching the mid 70s by Friday.
Area forecast discussion, Mar 3, 5:25 PM CST, 16 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Lincoln IL
525 PM CST Tue Mar 3 2026

.KEY MESSAGES...

- Beneficial rainfall chances continue this week. Through Thursday
  morning, the best chance for additional rainfall over 2" is near
  and south of a Shelbyville to Paris line (60-70% chance).
  Rainfall amounts are expected to be lighter (less than 0.5")
  near and north of the I-74 corridor.

- There is a Marginal Risk (level 1 of 5) for severe storms
  southwest of Jacksonville tonight and south of the I-70 corridor
  on Wednesday. The main concern is large hail, but isolated
  strong winds could also occur. There could be another chance for
  severe storms late Friday.

- A warming trend is expected this week, with temperatures
  reaching the mid 70s by Friday.

&&

.DISCUSSION...
Issued at 145 PM CST Tue Mar 3 2026

*** THROUGH EARLY WED ***

A warm front was draped over southeast IL (between the I-70 and US-
50 corridors) into portions of cntrl and SW MO as of 12pm/18z. As
expected, temps north of the front have struggled to warm above
the low 40s. With the exception of a few corridors across eastern
IL, shower activity has waned considerably compared to this
morning. MRMS rainfall estimates suggest a broad 0.50-0.75" of
rain fell south of I-72 this morning, with a narrow stripe of over
1" just south of I-70. However, comparing to sfc obs suggests
these estimates are overdone, with the measured values being more
like 2/3 of the MRMS amount.

Zooming out, the slowly approaching upper trough was positioned
over CO today, while an expansive sfc high over the Atlantic is
helping advect Gulf moisture northward towards our stalled frontal
boundary. Into this evening/tonight, continued WAA will lead to
an intensifying warm nose around 800mb, above which elevated
instability increases. The highest MUCAPE is expected across SW
portions of the ILX CWA, with up to 1000 J/kg. Effective shear for
parcels lifted from this level is around 30-40 kts, and these
conditions are conducive for hail with the strongest updrafts. A
marginal risk (level 1 of 5) was introduced for areas near and
southwest of Jacksonville, but some sub-severe hail wouldn't be a
surprise further northeast.

CAMs suggest showers and embedded storms will increase in coverage
after about 5-6pm/23-00z, with continued activity focused within
an east-west oriented corridor through the night. There is some
minor variation in the exact placement of this activity, but most
CAMs suggest it will be somewhere near or in between the I-72 and
I-70 corridors. Through midday Wednesday, localized rainfall
amounts within this corridor could approach 3 inches. Given the
ongoing drought and lack of a frost depth, it seems unlikely that
any hydrologic issues arise even with 3" of rain in a 24 hour
period. CAMs also depict a rather tight northern gradient, such
that areas north of a Macomb to Rantoul line may largely miss out
on this overnight activity. The probability of exceeding a half
inch of rain between 18z today and 18z Wed drops from 60% in
Lincoln to less than 20% north of that Macomb to Rantoul line. Fog
development remains possible tonight, especially near/south of
I-72, but there was not a strong signal for dense fog.

*** WED - THUR ***

The upper trough continues its approach, nearing the area by Wed
evening and resulting in a weak sfc low moving up the frontal zone
and tugging the frontal zone northward. After a relative lull in
precip Wed morning, rain chances ramp back up during the afternoon
and especially into the evening/overnight. There is once again a
low- end hail threat, with the best environment existing south of
I-70 during the evening/overnight (MUCAPEs approaching 1000-1500
J/kg). There is a marginal risk of severe storms in that area.
With low- level convergence near the front/sfc low, synoptic lift,
and saturated low-levels, fog is once again a concern, especially
given earlier rounds of rain. Some dense fog is possible Wed
night.

Precip chances may linger into Thurs morning across the eastern
half of the forecast area, but rain should come to an end as the
upper trough departs and height rises occur aloft. Highs are
expected to reach the 60s on Thurs.

*** FRI - SAT ***

The upper pattern remains highly amplified late in the week,
characterized by a deep trough emerging onto the western Plains
and a ridge axis over the eastern US. Lee cyclogenesis will result
in a warm front lifting north across the ILX CWA, with strong
southerly wind fields across the warm sector. These winds will
advect additional Gulf moisture northward, with PWATs over 1" and
sfc dewpoints approaching 60F. Some scattered storm development is
possible Fri AM in the vicinity of the warm front as it lifts
northward, otherwise, much of the open warm sector appears capped
during the day. High temps are forecast to reach the mid-70s,
which is generally below records but not far off in a few
locations.

Strong SW flow continues into the night, keeping anomalously warm
(potentially record warm) nocturnal temps in place beneath a
strengthening LLJ (850mb flow increasing over 50 kts). A cold
front and ongoing storms are expected to impinge upon this warm
moist airmass across IL Fri night. The Storm Prediction Center has
areas from St. Louis to Kankakee and westward in a Slight Risk
(15-29% chance) of severe storms Fri night, although the risk is
definitely greater further to the west where the diurnal timing is
more favorable. To what extent instability, particularly sfc-
based instability, persists across the ILX CWA will go a long way
towards determining the severe potential Fri night. One other
factor to note is the sfc low will be tracking across IA into
northern portions of WI, which is quite aways removed from the
local area. Thus, the sfc winds across IL are unlikely to back,
resulting in relatively unidirectional profiles in the low-levels.
Still, with sfc-1k shear in excess of 30 kts, a tornado threat
could develop if sfc-based instability persists.

Additional storm development is possible along/ahead of this front
on Sat, but whether or not that occurs across E/SE IL or if the
front has pushed south of our area remains to be determined.

Erwin

&&

.AVIATION...  (For the 00z TAFs through 00z Wednesday Evening)
Issued at 525 PM CST Tue Mar 3 2026

IFR ceilings will be common for the central IL terminals through
Wed afternoon. The exception in KPIA, where ceilings are MVFR
currently. Here, IFR ceilings are forecast to work back north
around 12z and then persist through 00z. Repeated rounds of
scattered TSRA will be around this evening, especially at KSPI-
KDEC- KCMI. Current guidance shows a break in the more widespread
activity later tonight through Wednesday morning, before another
round of TSRA develops during the afternoon. Handled that with a
PROB30 group due to timing and coverage concerns.

25

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Mar 3, 2:49 PM CST, 2 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
249 PM CST Tue Mar 3 2026

ILZ027>031-036>038-040>057-061>063-066>068-071>073-042100-
Knox-Stark-Peoria-Marshall-Woodford-Fulton-Tazewell-McLean-Schuyler-
Mason-Logan-De Witt-Piatt-Champaign-Vermilion-Cass-Menard-Scott-
Morgan-Sangamon-Christian-Macon-Moultrie-Douglas-Coles-Edgar-Shelby-
Cumberland-Clark-Effingham-Jasper-Crawford-Clay-Richland-Lawrence-
249 PM CST Tue Mar 3 2026

This Hazardous Weather Outlook is for central Illinois, east
central Illinois, southeast Illinois and west central Illinois.

.DAY ONE...Tonight.

Periods of showers and a few thunderstorms will bring widespread
rainfall to the area through tonight. The flooding risk through
tonight is low, but stronger storms may generate localized small
hail.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Active weather will continue through Friday, with a 70-90% chance of
widespread rainfall. The repeated rounds of rain could lead to
flooding of low-lying areas or rises on rivers.

In addition, there is a level 1 of 5 (marginal) risk for severe
thunderstorms south of I-70 Wednesday afternoon and evening. The
main threat will be hail. There will be another severe risk Friday
night, especially west of I-57.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

Bumgardner

In the hours before

Special weather statement, Mar 3, 2:57 PM CST, 2 hours 44 minutes before
Special Weather Statement
National Weather Service Lincoln IL
257 PM CST Tue Mar 3 2026

ILZ029-031-037-032115-
Tazewell-Peoria-Woodford-
257 PM CST Tue Mar 3 2026

...A STRONG THUNDERSTORM WILL IMPACT WESTERN WOODFORD...NORTHWESTERN
TAZEWELL AND SOUTHEASTERN PEORIA COUNTIES THROUGH 315 PM CST...

At 257 PM CST, Doppler radar was tracking a strong thunderstorm over
Glasford, or 8 miles west of Pekin, moving east at 50 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Peoria, Pekin, East Peoria, Morton, Washington, Bartonville, Creve
Coeur, West Peoria, Marquette Heights, Tremont, Bellevue, Glasford,
Mapleton, Peoria International Airport, North Pekin, Groveland,
Kingston Mines, Smithville, and Powerton.

This includes the following highways...
 Interstate 155 between mile markers 24 and 31.
 Interstate 474 between mile markers 4 and 14.
 Interstate 74 between mile markers 91 and 102.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4055 8982 4067 8982 4075 8945 4050 8945
TIME...MOT...LOC 2057Z 265DEG 45KT 4061 8978

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

37
Special weather statement, Mar 3, 3:14 PM CST, 2 hours 27 minutes before
Special Weather Statement
National Weather Service Lincoln IL
314 PM CST Tue Mar 3 2026

ILZ031-037-038-032130-
Tazewell-Woodford-McLean-
314 PM CST Tue Mar 3 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTH CENTRAL WOODFORD...EAST
CENTRAL TAZEWELL AND WEST CENTRAL MCLEAN COUNTIES THROUGH 330 PM
CST...

At 314 PM CST, Doppler radar was tracking a strong thunderstorm near
Mackinaw, or near Morton, moving east at 55 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Morton, Mackinaw, Danvers, Goodfield, Deer Creek, Carlock, and
Congerville.

This includes the following highways...
 Interstate 155 between mile markers 25 and 31.
 Interstate 74 between mile markers 102 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4051 8948 4062 8948 4070 8910 4044 8910
TIME...MOT...LOC 2114Z 266DEG 46KT 4055 8942

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

37
Special weather statement, Mar 3, 3:29 PM CST, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Lincoln IL
329 PM CST Tue Mar 3 2026

ILZ031-038-032145-
Woodford-McLean-
329 PM CST Tue Mar 3 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN WOODFORD AND WEST
CENTRAL MCLEAN COUNTIES THROUGH 345 PM CST...

At 329 PM CST, Doppler radar was tracking a strong thunderstorm over
Carlock, or 7 miles west of Normal, moving east at 60 mph.

HAZARD...Half inch hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Bloomington, Normal, Hudson, Danvers, Carlock, Towanda, and Central
Illinois Regional Airport.

This includes the following highways...
 Interstate 39 between mile markers 0 and 6.
 Interstate 55 between mile markers 159 and 176.
 Interstate 74 between mile markers 118 and 131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4052 8925 4060 8924 4063 8881 4043 8882
TIME...MOT...LOC 2129Z 272DEG 51KT 4055 8913

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

37
Local storm report, Mar 3, 4:38 PM CST, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
438 PM CST Tue Mar 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 PM     Hail             Sidell                  39.91N 87.82W
03/03/2026  M0.75 Inch       Vermilion          IL   Public

            Relayed via broadcast media.

&&

RAC
Special weather statement, Mar 3, 5:27 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Lincoln IL
527 PM CST Tue Mar 3 2026

ILZ053-032345-
Macon-
527 PM CST Tue Mar 3 2026

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN MOULTRIE...
SOUTHWESTERN PIATT AND CENTRAL MACON COUNTIES THROUGH 545 PM CST...

At 527 PM CST, Doppler radar was tracking a cluster of strong
thunderstorms over Decatur, moving east at 55 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to vegetation is possible.

Locations impacted include...
Decatur, Mount Zion, Forsyth, Cerro Gordo, Harristown, Long Creek,
Warrensburg, Oreana, Decatur Airport, Oakley, Boody, Elwin, and
Hervey City.

This includes Interstate 72 between mile markers 129 and 148.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3979 8876 3974 8876 3974 8881 3970 8882
      3975 8914 3993 8914 3994 8874 3980 8874
TIME...MOT...LOC 2327Z 277DEG 48KT 3982 8893

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

37
Local storm report, Mar 3, 5:34 PM CST, 7 minutes before
Preliminary Local Storm Report
National Weather Service Lincoln IL
534 PM CST Tue Mar 3 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0449 PM     Hail             2 N Leland Grove        39.80N 89.68W
03/03/2026  M1.00 Inch       Sangamon           IL   Public

            Report from mPING: Quarter (1.00 in.).

&&

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 10:51 AM CSTRiver Flood WarningILXClay, Richland21 days
Mar 3, 2:32 PM CSTSevere Thunderstorm WarningILXFulton, Peoria28 min
Mar 3, 2:55 PM CSTSpecial Weather StatementILXDeWitt20 min
Mar 3, 2:57 PM CSTSpecial Weather StatementILXTazewell18 min
Mar 3, 3:14 PM CSTSpecial Weather StatementILXTazewell16 min
Mar 3, 3:29 PM CSTSpecial Weather StatementILXMcLean16 min
Mar 3, 3:38 PM CSTSevere Thunderstorm WarningILXMcLean11 min
Mar 3, 3:57 PM CSTSevere Thunderstorm WarningILXCass, Morgan48 min
Mar 3, 4:03 PM CSTSevere Thunderstorm WarningILXChampaign, Edgar, Vermilion29 min
Mar 3, 4:15 PM CSTSevere Thunderstorm WarningILXChampaign, Vermilion19 min
Mar 3, 4:24 PM CSTSevere Thunderstorm WarningILXMenard, Sangamon34 min
Mar 3, 4:48 PM CSTSevere Thunderstorm WarningILXChristian, Sangamon24 min
Mar 3, 5:27 PM CSTSpecial Weather StatementILXMacon18 min
Mar 3, 5:34 PM CSTSevere Thunderstorm WarningILXDouglas, Macon, Moultrie, Piatt41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2026Every severe thunderstorm warning in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.